Generalized Steffensen’s inequality by Lidstone interpolation and Montogomery’s identity

By using a Lidstone interpolation, Green’s function and Montogomery’s identity, we prove a new generalization of Steffensen’s inequality. Some related inequalities providing generalizations of certain results given in (J. Math. Inequal. 9(2):481–487, 2015) have also been obtained. Moreover, from these inequalities, we formulate linear functionals and describe their properties. © 2018, The Author(s).

Авторы
Fahad A.1 , Pečarić J. 2, 3 , Imran Qureshi M.
Редакторы
-
Издательство
Springer International Publishing
Номер выпуска
-
Язык
Английский
Страницы
-
Статус
Опубликовано
Подразделение
-
Номер
237
Том
2018
Год
2018
Организации
  • 1 Department of Mathematics, COMSATS University Islamabad, Vehari Campus, Pakistan
  • 2 Faculty of Textile Technology, University of Zagreb, Zagreb, Croatia
  • 3 RUDN University, Moscow, Russian Federation
Ключевые слова
(n+ 1 ) -convex function at a point; Green’s function; Montogomery’s identity; Steffensen’s inequality
Дата создания
19.10.2018
Дата изменения
19.10.2018
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/7140/